# SDR 9704392292

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292US
- Make and model: Boeing 727251
- Aircraft serial: 21503
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pulley Assy
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AFTER GEAR RETRACTION, A LOUD NOISE WAS HEARD IN THE FRONT NOSE AREA OF THE AIRCRAFT.  NOSE GEAR GREEN AND RED LIGHTS ILLUMINATED WHEN GEAR HANDLE WAS PLACED IN THE 'OFF' POSITION.  RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE FORWARD LOWER PULLEY ASSEMBLY QUADRANT AND PERFORMED GEAR SWING.
